Lorazepam

Lorazepam belongs to the benzodiazepines group of drugs and is mainly used to treat anxiety. It is also used to treat sleep disturbances, epilepsy, alcohol withdrawal, and nausea caused due to chemotherapy. Low blood pressure, weakness, and sleepiness are common side effects.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am on Ativan for three years. How can I reduce and stop the drug?

Query: Hi doctor, I have taken Ativan for the past three years and really feel like I am addicted to it. I currently take 1.5 mg daily but used to (last year) take 2 mg daily. I usually wake up with anxiety, headache, neck pain, back pain, nose numbness and some eye pressure. I take .75 mg around 8:30 AM ...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It is good that you are trying taper off Ativan (Lorazepam) as long term use is not advisable due to physical and psychological dependence. You have already managed to cut down from 2 mg daily to 1.5 mg daily which is a positive step forward. Did you have any withdra...  Read Full »

What is Rexipra used for?

Query: Hello doctor, I am taking Olmasera 50 for BP. I am insomniac and I am taking Rexipra for that. All my other reports are normal. Still I do not get sleep. My BP is still 140/90. I have taken Alparax 25 before but has not helped. Please help.  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. For BP control, take tablet Amlodipine 5 mg along with your current medicine. For sleep problem, replace with tablet Lorazepam 1 mg at night. Avoid excessive caffiene, tea, etc., before sleep. Make environment for sleep. Please note: Tablet Olmesartan and all other medici...  Read Full »

How to reduce the anger of my son?

Query: Hi doctor,My son is very aggressive, sensitive, short temper, get panic, hyper and angry quickly. He could not listen to any good suggestions or guidance. He does not have a mental resistance. However, he is very sincere about his studies. He has got 83% marks in his studies. Now, he is preparing fo...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Your son has suffered from viral encephalitis at a very young age, which could have been a significant insult to the growing brain. The irritability and anger outbursts are a result of post encephalitis sequelae. It can be controlled with medications. I suggest tablet Oxe...  Read Full »

What are the withdrawal symptoms of discontinuing Celexa in the middle?

Query: Hello doctor, I recently went off my medicine Celexa, that I was taking on for over 10 years. I went through a lot of trauma in the past 4 years. I was just starting to do better and was using natural supplements. 5 months after going off medicines, I moved to a different town where I had to look fo...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have gone through your query in detail. I can understand what you are going through and you have my sympathies for the same. Though your mental health is quite disturbed right now, you have many reasons to be optimistic as far as your anxiety, depression and post-...  Read Full »

I Can Sleep Only After Taking Seroquel 800 Mg. Do I Need To Take It For Life?

Query: Hi doctor, About three years ago, I went seven days without sleeping. I was hospitalized, and they tried everything to get me to sleep, but nothing worked. Finally, after seven days, they put me on Seroquel, and it worked. Now, I must take 800 mg every night to sleep. I tried to wean myself down, bu...  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello,Welcome to icliniq.com.I read your query and understand your concerns. First of all, I want to inform you that you are having insomnia, which means sleeplessness,Insomnia is classified based on the duration of the problem. Symptoms for less than one week is transient insomnia. Symptoms for one...  Read Full »

Why do I overload my brain with so many thoughts?

Query: Hi doctor, I was diagnosed with essential tremors, and I am always distracted. I suffer from tics and obsessive, repetitive movement like blinking, clenching my fist, breathing tics, obsessed with personalities and how consciousness works. I always focused on my bodily sensations, like how my legs f...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You seem to be thinking excessively. Probably, it is your personality makeup which makes you think so. As long as you do not get distressed, it is alright. But, if you feel that you have to change, try focussing on your career at present. Invest your time in a new hobby....  Read Full »

How to reduce the dosage and gradually stop my medicines without side effects?

Query: Hello doctor,I am a 23 year old male. I want to quit my medicines permanently. I am taking Valkem OD 500, Soltus 100 mg, Flunil 20, and Ativan 2 mg. How to reduce the doses and completely stop taking these medications without any side effects?  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are on Divalproex (Valkem) which is used for epilepsy; in addition, you are on antidepressants and antipsychotic meds. Firstly, if you have a seizure disorder, for which you are taking Valkem, then your EEG (electroencephalogram) sho...  Read Full »

Is long-term use of Etizolam harmful?

Query: Hi doctor, I was prescribed Etizolam 0.5 mg and Escitalopram for a month, as I had insomnia, stress, and anxiety. However, during the last week, it did not seem to work. I was struggling with sleep. Is it possible that I become addicted to the drug? Will I need a higher dose to get the same effect...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. Etizolam is not a sleep medicine but an anxiolytic. Long-term use of benzodiazepines like Etizolam is not advisable because of tolerance and addiction potential. They are used for a short-term to support the main medications like Escitalopram, which need to be taken f...  Read Full »

My sleep gets disturbed by dreams and breathlessness. What to do?

Query: Hi doctor, I have used Sizodon LS in the morning and night for a month under doctor's prescription. After that for the last four months, I am getting disturbed sleep by breathlessness and dreams. It is tough for me to get a sound sleep. My ECG and MRI scan are normal. Please advise me to get healt...  Read Full »


Dr. Manjunadh M Nair

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. Are you still taking Sizodon (Risperidone)? If not, then do you have any other symptoms other than sleep disturbances? Why have you been prescribed Sizodon in the first place? Assuming that you do not have other symptoms than sleep disturbances, I would suggest y...  Read Full »

Taking 5mg lorazapam for anxiety disorder gives poor response. Is it safe to take one more tablet?

Query: Dear Doctor, I have panic/anxiety disorder and was prescribed with 5mg lorazepam. I took one tablet at 8 PM but still l would wake up anxious in the morning. Is it safe to take one more tablet?  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Thanks for posting your query at icliniq.com. At this moment you can take another 0.5mg but do not repeat it after that. Tomorrow you can discuss your poor response to the 0.5mg lorazepam either with your physician or you can discuss with me online, if online therapy for a psychiatry consultat...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.